MathSciNet Relay Station
MathSciNet bibliographic data
MR557930 35P05 (35J30 81F99)
Allegretto, W. Finiteness of lower spectra of a class of higher order elliptic operators. Pacific J. Math. 83 (1979), no. 2, 303–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement